On regular closed curves in the plane

Hassler Whitney

Compositio Mathematica (1937)

  • Volume: 4, page 276-284
  • ISSN: 0010-437X

How to cite


Whitney, Hassler. "On regular closed curves in the plane." Compositio Mathematica 4 (1937): 276-284. <http://eudml.org/doc/88656>.

author = {Whitney, Hassler},
journal = {Compositio Mathematica},
keywords = {Topology},
language = {eng},
pages = {276-284},
publisher = {Johnson Reprint Corporation},
title = {On regular closed curves in the plane},
url = {http://eudml.org/doc/88656},
volume = {4},
year = {1937},

AU - Whitney, Hassler
TI - On regular closed curves in the plane
JO - Compositio Mathematica
PY - 1937
PB - Johnson Reprint Corporation
VL - 4
SP - 276
EP - 284
LA - eng
KW - Topology
UR - http://eudml.org/doc/88656
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.